I had that pins and needles sensation in my legs and feet. I also have a really bad sciatic condition. I was put on Glipizide-Metformin combo, Metformin by itself, Gabapentin and Oxyvcodone (Percocet) for my back pain. Started slowly gaining weight back being on these 4 drugs. I moved to another state, my doctor in new state upped my Metformin dosage, kept me on other 3 meds but then put me on Lantus insulin pen along with depression meds and meds for sleep and then took me off of the Glip-Met combo. Currently I am on Lantus 62 units 1x a day, at night with biggest meal, Metformin 1000 mg 2x a day, Amitriptyline 50 mg 1x a day, Gabapentin 400 mg two 4x a day, Metoprolol 50 mg 1x a day (I don't have high blood pressure, doctor put me on this, says it will counteract the damage that diabetes meds cause to my kidneys), Vitamin D2, one capsule 1x a week, Cyclobenzaprine 10 mg (Flexeril), muscle relaxer, one 1x a day (I was on four a day but insurance will only pay for 1 Rx every two months at one a day), Citalopram 20 mg (Celexa) for depression, one 1x a day, Pantoprazole 40 mg (Protonix), one 1x a day, and finally, Promethazine 25 mg, 1/2 to 1 tablet every 6 hours because most Rx medications make me sick to my stomach, no matter what the Rx is. I cannot exercise because of all of the issues with my spine, bulging discs, sciatica, scoliosis, herniated disc (you get it). So, my question is which of these meds is the main reason for my weight gain? I am now at about 260 and want to get back down to 170 (although the reason for that initial weight loss was because of my un-diagnosed Type II diabetes)? And why am I sweating, sometimes profusely and almost always my shirt is drenched with sweat when I wake in the mornings. Please help. Oh, I am off of the Oxycodone where I had to ween myself off of it to keep from going into withdrawals again because the FBI came in and arrested my doctor at his pain clinic. He also owned the family practice where my regular doctor is, he is actually my pain management doctor's physicians assistant. So, until I find another doctor, these questions remain unanswered.